Anyone know the name of new antidepressant, approved by FDA, that's supposed to be available at end of this year?
Interested in more discussions like this? Go to the Depression & Anxiety Support Group.
I sure would like to know that
Oh boy! Another antidepressant!
In The Netherlands they use a novel USA one that is given via nasal spray. Is that the one you mean?
Auvelity. It's a combination of Wellbutrin and dextromorphin. I'm trying to get it prescribed.
Keep us posted.
Jump to this post
Thank you, will do. Hopefully i can get a pre-authorization. I have state Medicaid right now. I've been on every antidepressants though.
They say Auvelity is a different type of SSRI. Some interesting science in it if you read about how it works. Especially with the probability of noticing improvements after the first week.
From the Auvelity website: https://www.auvelity.com/
From GoodRX website: https://www.goodrx.com/auvelity/fast-acting-antidepressant-auvelity
I will be interested who will try for this newly approved antidepressant for major depression disorder, and how it works for each person. Let's not forget there will be setbacks for some, success for others, as we are each different people! Good luck to all who are able to titrate onto it for their situation!
Have you taken Wellbutrin before? I was on it years ago, made me crazy. I was mad all the time, mood swings terrible. My husband said, and I quote “I knew you were a b*tch when I married you, now you’re an even bigger one. Get off that stuff”. I stopped taking it and I was back to normal. The doctor gave it to me in part for me to quit smoking. I didn’t know that part. Just watch your side effects.
I took it many years ago for maybe about a month and can't really remember how it affected me..but i have read other people having experiences like that. I was prescribed it for anxiety/panic disorder. I was reading though that with the combination dextromorphin it works differently…just not sure to what extent.
It made me get lost at nite while driving in familiar places. Almost like a blackout.
Snd i began snapping at people. After 1-2 weeks i stopped taking it.
It was an awful experience.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In